# SDR YENA201909080521

- Difficulty date: September 8, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 68,578 hours, 24,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 802200
- Condition: Failed
- Location: Cabin
- Part time: 8,343 hours, 3,248 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 225, JFK-TPA. EMERGENCY LIGHT BATTERY ON EPSU 11WL AND 13WL FAILED TEST. R & R EMER LIGHT BATTERY ON EPSU 11WL AND 13 WL REF AMM 33-51-38. OPS CHKS OK.
